# SDR CALA2011100700651

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 44,798 hours, 15,031 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 10954
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 7,616 hours, 2,835 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT CRUISE AND CLIMB DUCT PRESSURE SPLIT OF 30 PSI L/12PSI R/46 PSI ON DESCENT R/35PSI L/8PSI CABIN VSI ON PRESSURIZATION PANEL FLUCTUATED FROM 0 CLIMB TO 1000 FT PER MIN T/S REF AMM 36-10 FOUND A/C TO BE OK.  RAN LEFT ENGINE AND ALL PRESSURE GOOD SEE L/P 8912767.
